# SDR 95ZZZX3862

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4930P
- Make and model: Piper PA-23-235
- Aircraft serial: 27523
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: 452855
- Condition: Friction
- Location: Aileron
- Stage of operation: IN
- Nature of condition: F, W
- Precautionary procedure: K

## Discrepancy

NEW STYLE BEARING, PN 452-855, IS NOT ACCEPTABLE AS A REPLACEMENT FOR P/N 452-345 IN THE AILERONS.  THERE IS TOO MUCH FRICTION BETWEEN THE 'BALL' AND 'SOCKET' MAKING AILERONS VERY STIFF.
